ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the controllability of a class of nonlinear stochastic systems

Arapostathis, Ari and George, Raju K and Ghosh, Mrinal K (2001) On the controllability of a class of nonlinear stochastic systems. In: Systems & Control Letters, 44 (1). pp. 25-34.

[img] PDF
fulltext.pdf
Restricted to Registered users only

Download (131Kb) | Request a copy

Abstract

We study the controllability properties of the class of stochastic differential systems characterized by a linear controlled diffusion perturbed by a smooth, bounded, uniformly Lipschitz nonlinearity. We obtain conditions that guarantee the weak and strong controllability of the system. Also, given any open set in the state space we construct a control, depending only on the Lipschitz constant and the infinity-norm of the nonlinear perturbation, such that the hitting time of the set has a finite expectation with respect to all initial conditions.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Keywords: Stochastic controllability;Diffusions;Recurrence.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 18 Jul 2008
Last Modified: 19 Sep 2010 04:47
URI: http://eprints.iisc.ernet.in/id/eprint/15107

Actions (login required)

View Item View Item